# SDR DALA2015120607417

- Difficulty date: November 24, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 795
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN WINDOW INTERNAL FRAME AT APPROXIMATELY BS 795 HAS A CRACK APPROXIMATELY  .1250" LONG ON THE FWD LOWER CORNER.  VERIFIED CRACK AND MARKED END OF CRACK USING HFEC WITH MODEL NORTEC 500D, TAG 6782, SN N500D000D030. REPAIRED LT CABIN WINDOW INTERNAL FRAME AT APPROXIMATELY BS 795 ON FWD LOWER CORNER IAW SRM 56-20-02, REPAIR 1, TYPE B, FIGURE 202.
